# SDR CA090909001

- Difficulty date: August 29, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 7823011
- Condition: Damaged
- Location: Prop Blade
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTED ABNORMAL VIBRATION THROUGHOUT ACFT IN ALL PHASES OF FLIGHT.  VIBRATION BECAME WORSE WITH PROPS AT MAX AND HIGHER TORQUE SETTINGS.  ACFT LANDED WITHOUT FURTHER INCIDENT.  AFTER LANDING, RT ENG NACELLE WAS FOUND TO BE COATED WITH FLUID. ALL ENGINE INSTRUMENTS INDICATED NORMAL OPERATING CONDITIONS AND THERE WERE NO ASSOCIATED WARNING OR CAUTION LIGHTS.  MX REPORTED THAT WHILE REMOVING PROPELLER, NR 4 BLADE HAD EXCESSIVE PLAY.  PROPELLER ASSY WAS DISASSEMBLED AND IT WAS DISCOVERED THAT INNER RACE BRG PN 782302-1 AND OUTER RACE PN 782301-1 HAD DISINTEGRATED.
